heart still does its thing... i blame work for putting too much stress on me while i'm trying to get used to the meds, and the side effects are dizziness, tiredness, lightheadedness, and a few others. normally takes 1-2 weeks for the body to get used to. i'll be fine as long as i don't over exert myself. personally, i won't... work on the other hand........
i was taken to the emergency room today from work
i was dry heaving, i had a sharp and icy pain in my should that spread down my arm to my hand, causing it to shake uncontrollably, dizzy, and a short fuse.... my team lead took me off the line and over to the nurse's station, to check my blood pressure, and it was 181/111. dangerously high
they took me to the hospital, i had blood tests and x-rays. and guess what? after 6 and a half hours there the doctor told me that there was nothing wrong with me but the high blood pressure >.<
good news is that doctor's orders i get tomorrow and friday off, along with the weekend to recoup